# SDR VNAA2014021500012

- Difficulty date: February 15, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 24,880 hours, 24,999 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE GEAR DISAGREE AFTER TAKEOFF.  NOSE GEAR WOULD NOT RETRACT.   RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED NLG AND PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM. FUNCTIONAL CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.
